3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Dieting with Obstacles

Dieting with Obstacles Those with special health concerns such as diabetes, fibromyalgia, pregnancy, etc can post here for extra support and help.

HELP....Hypo Thryoid..Med amt.??

Reply
 
Thread Tools
Old 09-05-2008, 09:45 PM   #1
Senior Member
 
Skinny4baby's Avatar
 
Join Date: Aug 2003
Location: God's Glorious Green Earth
Posts: 352

Default HELP....Hypo Thryoid..Med amt.??

Hi!...I just recently had my TSH checked and it came back 4.13? Normal level stopped at 3.3. RE put me on 75 MCG of Synthroid?? From alot of reading I have been doing...This seems a little to high mcg to start off with if my level is only at 4.13???

Also...I am on Glucophage for Insulin Rest. Does anyone take both safely? Has anyone had luck with lowering their TSH naturally? Also...I have been trying to have a baby for over five yrs. Has anyone had trouble ttc and go on to get pregnant AFTER starting meds for hypothyroid?

Any information is greatly appreciated.
__________________
Skinny4baby
HW 383/SW 366/CW 259/GW 199
I just want to weigh 2 4 9 already?
Skinny4baby is offline   Reply With Quote
Old 09-06-2008, 11:08 PM   #2
Senior Member
 
Bette k's Avatar
 
Join Date: Dec 2005
Location: A farm in Iowa
Posts: 461

Default

Hi,
I can't answer your question about the synthroid dose, but it doesn't seem that high but I bounce back and forth between 150 and 175 dosage, but I have no thyroid. The dr should do a test after about 2 months to see if the doeage is too high, but call if you have any bad side effects like heart palpatations.
I am on glucophage for insulin resistance and they work very well together. Once your thyroid and insulin are working right you will be totally amazed at how great you feel.
Bette K
Bette k is offline   Reply With Quote
Old 09-12-2008, 08:00 PM   #3
Member
 
Kelly46's Avatar
 
Join Date: Mar 2008
Location: Michigan
Posts: 70

S/C/G: 185.0/185/140lbs

Height: 5;4

Default

skinny,
Be careful. I work for a Doc. WE've had a couple women come to us over the past few weeks where their Doc put them on too much synthroid. They were doing it to help the ladies lose weight. But there's a huge danger in this with the heart. It's not healty.

I've been hypo for 20 years now. My last tsh was 8.4 and I'm only on 100 mcg's of the medicine. Each lab has it's own value.

I would suggest that if you start feeling a rapid heart rate you call you Doc.


Kelly
__________________
Kelly
Kelly46 is offline   Reply With Quote
Old 09-12-2008, 08:01 PM   #4
Member
 
Kelly46's Avatar
 
Join Date: Mar 2008
Location: Michigan
Posts: 70

S/C/G: 185.0/185/140lbs

Height: 5;4

Default

Bette,
I had my labs done for insulin antibodies today. I hear it's worse during peri menopause.
__________________
Kelly
Kelly46 is offline   Reply With Quote
Old 09-12-2008, 09:02 PM   #5
Senior Member
 
QuilterInVA's Avatar
 
Join Date: Jun 2000
Location: Yorktown, VA USA
Posts: 5,177

Default

Anything over 5 by either set of standards is undertreatment. I am on 250 mcg of Synthroid and my level is still 4.9. I'll be retested next week and probably increased to 300. I've developed Barrett's Esophagus as a result of GERD and my GI Doc told me to get retested because if undertreated it makes GERD worse. My hypothyroidism is due to Hashimoto's Thyroidities (autoimmune disease).
__________________
Susan

HW 356 pounds - CW 135 - GW 137


Life isn't about waiting for the storm to pass. It's about learning to dance in the rain.
QuilterInVA is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 10:53 AM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2